# SDR SWI2024042900331

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD4 HAS CORROSION    (C-CHECK RO 4/26/2024)   INSTALLED NEW PAX DOOR FWD DD4 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
